Equistable simplicial, very well-covered, and line graphs

Vadim E. Levit, Martin Milanič

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We verify the conjectures of Mahadev-Peled-Sun and of Orlin, both related to equistable graphs, for the classes of simplicial, very well-covered and line graphs. Our results are based on the combinatorial features of triangle graphs and general partition graphs. In particular, we obtain several equivalent characterizations of equistable simplicial graphs, equistable very well-covered graphs, and equistable line graphs, some of which imply polynomial time recognition algorithms for graphs in these classes.

Original languageEnglish
Pages (from-to)205-212
Number of pages8
JournalDiscrete Applied Mathematics
StatePublished - 11 Mar 2014


  • Equistable graph
  • General partition graph
  • Line graph
  • Polynomial time algorithm
  • Simplicial graph
  • Strongly equistable graph
  • Triangle condition
  • Triangle graph
  • Very well-covered graph


Dive into the research topics of 'Equistable simplicial, very well-covered, and line graphs'. Together they form a unique fingerprint.

Cite this